# SDR CALA0800665

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 36,887 hours, 19,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 SIDE CHORD RIGHT-HAND SIDE AT WL 207 IS CRACKED.  REMOVED AND REPLACED RIGHT-HAND SIDE CHORD IAW B737 SRM 51-40-02 AND EC/RA 5310-04794, EC/RA 5310-04794.
